Source Identities and Kernel Functions for Deformed (Quantum) Ruijsenaars Models
2014 (English)In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 104, no 7, 811-835 p.Article in journal (Refereed) Published
We consider the relativistic generalization of the quantum A (N-1) Calogero-Sutherland models due to Ruijsenaars, comprising the rational, hyperbolic, trigonometric and elliptic cases. For each of these cases, we find an exact common eigenfunction for a generalization of Ruijsenaars analytic difference operators that gives, as special cases, many different kernel functions; in particular, we find kernel functions for Chalykh-Feigin-Veselov-Sergeev-type deformations of such difference operators which generalize known kernel functions for the Ruijsenaars models. We also discuss possible applications of our results.
Place, publisher, year, edition, pages
2014. Vol. 104, no 7, 811-835 p.
exactly solvable models, Ruijsenaars models, Chalykh-Feigin-Veselov-Sergeev type deformation, kernel functions
Other Physics Topics Mathematics
IdentifiersURN: urn:nbn:se:kth:diva-147020DOI: 10.1007/s11005-014-0690-5ISI: 000336412300002ScopusID: 2-s2.0-84901603241OAI: oai:DiVA.org:kth-147020DiVA: diva2:728896
FunderSwedish Research Council, 621-2010-3708
QC 201406252014-06-252014-06-232016-10-03Bibliographically approved